American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16N60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] M. Behboodi, A. Ghorbani, A. Moradzadeh-Dehkordi and S. H. Shojaee. On left K\"othe rings and a generalization of a K\"othe-Cohen-Kaplansky theorem. Proc. Amer. Math. Soc. 142 (2014) 2625-2631.
Abstract, references, and article information
View Article: PDF

[2] Antonio Fernández López. Lie inner ideals are nearly Jordan inner ideals. Proc. Amer. Math. Soc. 142 (2014) 795-804.
Abstract, references, and article information
View Article: PDF

[3] Chen-Lian Chuang, Tsiu-Kwen Lee and Cheng-Kai Liu. Invariant polynomials of Ore extensions by $q$-skew derivations. Proc. Amer. Math. Soc. 140 (2012) 3739-3747.
Abstract, references, and article information
View Article: PDF

[4] M. N. Daif and M. S. Tammam El-Sayiad. On $\theta $-centralizers of semiprime rings (II). St. Petersburg Math. J. 21 (2010) 43-52. MR 2553051.
Abstract, references, and article information
View Article: PDF

[5] M. Chebotar, P.-H. Lee and E. R. Puczyłowski. On prime rings with commuting nilpotent elements. Proc. Amer. Math. Soc. 137 (2009) 2899-2903. MR 2506447.
Abstract, references, and article information
View Article: PDF

[6] H. H. Brungs and J. Gräter. Characterizing nearly simple chain domains. Proc. Amer. Math. Soc. 131 (2003) 1347-1355. MR 1949863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dinh Van Huynh, S. K. Jain and S. R. López-Permouth. On the symmetry of the Goldie and CS conditions for prime rings. Proc. Amer. Math. Soc. 128 (2000) 3153-3157. MR 1670375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. V. Clase. Prime and semiprime semigroup algebras of cancellative semigroups. Trans. Amer. Math. Soc. 350 (1998) 1991-2007. MR 1422893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Martin Mathieu. Derivations implemented by local multipliers. Proc. Amer. Math. Soc. 126 (1998) 1133-1138. MR 1452813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. V. Kelarev. A primitive ring which is a sum of two Wedderburn radical subrings. Proc. Amer. Math. Soc. 125 (1997) 2191-2193. MR 1425128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Charles Lanski. An Engel condition with derivation for left ideals. Proc. Amer. Math. Soc. 125 (1997) 339-345. MR 1363174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Pjek-Hwee Lee and Tsiu-Kwen Lee. Derivations with Engel conditions on multilinear polynomials . Proc. Amer. Math. Soc. 124 (1996) 2625-2629. MR 1327023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] S. Dascalescu and L. van Wyk. Do isomorphic structural matrix rings have isomorphic graphs?. Proc. Amer. Math. Soc. 124 (1996) 1385-1391. MR 1307508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ulrich Albrecht and Jutta Hausen. Nonsingular modules and $R$-homogeneous maps . Proc. Amer. Math. Soc. 123 (1995) 2381-2389. MR 1254828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] David W. Jensen. Nilpotency of derivations in prime rings . Proc. Amer. Math. Soc. 123 (1995) 2633-2636. MR 1291775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Tsiu Kwen Lee. Left annihilators characterized by GPIs . Trans. Amer. Math. Soc. 347 (1995) 3159-3165. MR 1286000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Matej Brešar. One-sided ideals and derivations of prime rings . Proc. Amer. Math. Soc. 122 (1994) 979-983. MR 1205483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Matej Brešar. On certain pairs of functions of semiprime rings . Proc. Amer. Math. Soc. 120 (1994) 709-713. MR 1181158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Tsiu Kwen Lee. Derivations with invertible values on a multilinear polynomial . Proc. Amer. Math. Soc. 119 (1993) 1077-1083. MR 1156472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Charles Lanski. An Engel condition with derivation . Proc. Amer. Math. Soc. 118 (1993) 731-734. MR 1132851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Matej Brešar. Commuting traces of biadditive mappings, commutativity-preserving mappings and Lie mappings . Trans. Amer. Math. Soc. 335 (1993) 525-546. MR 1069746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] J. Vukman. On derivations in prime rings and Banach algebras . Proc. Amer. Math. Soc. 116 (1992) 877-884. MR 1072093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] C.-L. Chuang and T. K. Lee. Invariance of minimal prime ideals under derivations . Proc. Amer. Math. Soc. 113 (1991) 613-616. MR 1072332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Robert B. Warfield. Bond invariance of $G$-rings and localization . Proc. Amer. Math. Soc. 111 (1991) 13-18. MR 1027102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1